Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 48, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 10 (1942)
PDF
Bull. Amer. Math. Soc. 48 (1942)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 10 (1942)
PDF
Bull. Amer. Math. Soc. 48 (1942)
Some topics in the arithmetic of polynomials
L. Carlitz PDF
Bull. Amer. Math. Soc. 48 (1942), 679-691
Differential equations with general boundary conditions
William M. Whyburn PDF
Bull. Amer. Math. Soc. 48 (1942), 692-704
On the logarithmic means of rearranged partial sums of a Fourier series
Otto Szász PDF
Bull. Amer. Math. Soc. 48 (1942), 705-711
The basic analogue of Kummer’s theorem
J. A. Daum PDF
Bull. Amer. Math. Soc. 48 (1942), 711-713
Perron integrals
R. L. Jeffery PDF
Bull. Amer. Math. Soc. 48 (1942), 714-717
On Perron integration
E. J. McShane PDF
Bull. Amer. Math. Soc. 48 (1942), 718-726
On the least primitive root of a prime
Loo-keng Hua PDF
Bull. Amer. Math. Soc. 48 (1942), 726-730
On the least solution of Pell’s equation
Loo-keng Hua PDF
Bull. Amer. Math. Soc. 48 (1942), 731-735
A note on the diophantine problem of finding four biquadrates whose sum is a biquadrate
J. O. Patterson PDF
Bull. Amer. Math. Soc. 48 (1942), 736-737
On the inversion of the $q$-series associated with Jacobian elliptic functions
A. N. Lowan, G. Blanch and W. Horenstein PDF
Bull. Amer. Math. Soc. 48 (1942), 737-738
Table of the zeros of the Legendre polynomials of order 1-16 and the weight coefficients for Gauss’ mechanical quadrature formula
Arnold N. Lowan, Norman Davids and Arthur Levenson PDF
Bull. Amer. Math. Soc. 48 (1942), 739-743
Some remarks on relatively complete fields
Irving Kaplansky and O. F. G. Schilling PDF
Bull. Amer. Math. Soc. 48 (1942), 744-747
A differential geometry problem using tensor analysis
Atherton H. Sprague PDF
Bull. Amer. Math. Soc. 48 (1942), 747-751
On the nilpotency of the radical of a ring
Richard Brauer PDF
Bull. Amer. Math. Soc. 48 (1942), 752-758
On an elementary analogue of the Riemann-Mangoldt formula
Aurel Wintner PDF
Bull. Amer. Math. Soc. 48 (1942), 759-762
A note on the lower semi-continuity of double integrals in the parametric form
William Scott PDF
Bull. Amer. Math. Soc. 48 (1942), 763-767
A non-involutorial space transformation associated with a $Q_{1,n}$ congruence
M. L. Vest PDF
Bull. Amer. Math. Soc. 48 (1942), 767-773
Hausdorff means included between $\left ( {C,0} \right )$ and $\left ( {C,1} \right )$
Herbert J. Greenberg and H. S. Wall PDF
Bull. Amer. Math. Soc. 48 (1942), 774-783
Whirl-similitudes, euclidean kinematics, and non-euclidean geometry
J. M. Feld PDF
Bull. Amer. Math. Soc. 48 (1942), 783-790